Colored hook formula for a generalized young diagram

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove the colored hook formula for a finite pre-dominant integral weight. As a corollary of this, we get a new proof of the Peterson's hook formula.

Original languageEnglish
Pages (from-to)1085-1120
Number of pages36
JournalOsaka Journal of Mathematics
Volume45
Issue number4
Publication statusPublished - Dec 1 2008
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Colored hook formula for a generalized young diagram'. Together they form a unique fingerprint.

Cite this